# SDR 2007UALA00705

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 40,249 hours, 29,191 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION ELECTRONIC SYSTEM IN STANDBY, CABIN PRESSURE SURGES (OSCILLATING CABIN ALTITUDE) IN DESCENT.  OUTFLOW VALVE INDICATOR IS NOT OSCILLATING.  OK IN MANUAL.   CABIN PRESSURE CONTROLLER FAULTY.  REPLACED CPC, PERFORMED PRESSURE TEST--PASSED.  NO REPEATS SINCE ORIGINAL.
